# SDR UIEA2014062700275

- Difficulty date: June 27, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,766 hours, 21,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 57569
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY M737 STATION 988 LT SIDE & M1209 STATION 916 RT SIDE WILL NOT HOLD A CHARGE.  R & R EMER LIGHTING BATTERY M737 STATION 988 LT & M1209 STATION 916 RT IAW AMM 33-51-07-022-001.  PERFORMED SATISFACTORY BATTERY PACK CAPACITY TEST IAW AMM 33-51-07-612-035.
